# SDR GTIA2023111737618

- Difficulty date: November 16, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 21,105 hours, 9,491 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON ARRIVAL TURNED OFF BOTH PACKS FOLLOWED  FUME PROCEDURE.-PERFORMED TSM 05-50-00-810-831-A DURING EVAL AS T/S FOUND ODOR COMMING FROM PACK#1 ACCOMPLISHED OPS WITH OF PACK #2 WITH APU  BLEED AND ENGINE BLEED IAW AMM 71-002-00 AND AMM 49-00-00  ,NO SMELLS  NOTED REF LOG PAGE #3306192-2 FOR PACK#1 LOCKOUT.
